教師資料查詢 | 類別: 期刊論文 | 教師: 胡守仁 HU SHOU-JEN (瀏覽個人網頁)

標題:Efficient generation of the ring of invariants
學年84
學期2
出版(發表)日期1996/03/01
作品名稱Efficient generation of the ring of invariants
作品名稱(其他語言)
著者胡守仁; Hu, Shou-jen; Kang, Ming-chang
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Journal of Algebra 180(2), pp.341-363
摘要We shall use the Binet–Minc formula in the theory of permanents to prove David Richman's theorem: LetGbe a finite group acting onA≔R[a1,…, ar], whereRis any commutative ring with 1/|G|!∈R. Then the ring of invariantsAGis generated overRby ∑σ∈Gσ(aα11aα22···aαrr), where α1+···+αr⩽|G|. Applications of permanents to other problems related to invariants are given also.
關鍵字
語言英文
ISSN0021-8693
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!